# SDR Y2PA201911265044

- Difficulty date: November 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCON20
- Aircraft serial: 187
- Aircraft time: 25,266 hours, 19,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 18-19
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: DURING C-CHECK AT KBVO MULTIPLE SPOTS OF CORROSION FOUND ON LH SIDE OF FUSELAGE DURING SPOT WELD NDT  
 INSPECTION.2 SPOTS ARE OUT OF LIMITS, AREAS ARE LOCATED FROM FRAME 18 TO FRAME 19, BETWEEN STRINGER 10 TO STRINGER 13
 CORRECTIVE ACTION:  PHOENIX RISING REPAIRED CORROSION AT LH FRAME AT 18, STRINGER IAW DRAWING 19-068L08 AND LH 
 FRAMES 18-19 AT STRINGER 11 IAW DRAWING 19-068L07.  FAA APPROVAL AS PER 8110-3 MICHAEL LIEBLICH DERT-710163-SW  
 STRUCTURES DATED 17 OCT 2019
